# SDR SWIA202156602

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT AFT CARGO DOOR IS CORRODED ( L/H STR 17L FS1000-1047 )   (C-CHECK) RO 3/4/2021   REPLACED AFT CARGO DOOR LH  SILL FROM FS1000-1047 STR 17L REF DWG MM670-35085 REV. L, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
